EconPapers    
Economics at your fingertips  
 

Existence for Competitive Equilibrium by Means of Generalized Quasivariational Inequalities

I. Benedetti, M. B. Donato and M. Milasi

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

A competitive economic equilibrium model integrated with exchange, consumption, and production is considered. Our goal is to give an existence result when the utility functions are concave, proper, and upper semicontinuous. To this aim we are able to characterize the equilibrium by means of a suitable generalized quasi-variational inequality; then we give the existence of equilibrium by using the variational approach.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/648986.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/648986.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:648986

DOI: 10.1155/2013/648986

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:648986